MathSciNet Relay Station
MathSciNet bibliographic data
MR1346289 58F07 (35Q53)
Takasaki, Kanehisa; Takebe, Takashi Integrable hierarchies and dispersionless limit. Rev. Math. Phys. 7 (1995), no. 5, 743–808.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement